# SDR SWIA2022122267022

- Difficulty date: December 21, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 44,505 hours, 38,066 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL WHEN SELECTING FLAPS 30, FLAPS FAILED AT 20.   (FLIGHT 5019)    RESET AND OPERATED FLAPS 5 FULL CYCLES AND COMPLETED AD 2009-06-12/10 COMPLIANCE FORM. OK TO CONTINUE IN SERVICE FOR 10 FLIGHT CYCLES. COMPLIED IAW FIM FMRP 27, RESET PROCEDURES AND AD 2009-06-12.  MCI CREATED FOR FULL AD COMPLIANCE BY MCC. ORIG SUBMISSION DATE: 12/22/2022
